Alert archive / Nebraska / Wind Advisories in 2010
Wind Advisory 9, NWS Cheyenne, WY
NWS Cheyenne, WY issued this wind advisory at May 6, 2010, 4:03 AM MDT for 8 counties in Nebraska. It took effect at May 6, 2010, 2:00 PM MDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- May 6, 2010, 4:03 AM MDT (10:03 UTC)
- In effect from
- May 6, 2010, 2:00 PM MDT
- Expired
- May 6, 2010, 6:42 PM MDT
- In force
- 5 hr
- Issued by
- NWS Cheyenne, WY
Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE
The radar
The Cheyenne radar (KCYS), 142 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 10.1 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3076 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 268 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
021 WWUS75 KCYS 061003 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 403 AM MDT THU MAY 6 2010 ...STRONG WINDS ACROSS THE NEBRASKA PANHANDLE TODAY... .AN UPPER LEVEL STORM SYSTEM WILL BRING A SURFACE COLD FRONT EAST ACROSS WYOMING AND THE NEBRASKA PANHANDLE TODAY. THIS WILL RESULT IN A STRONG NORTHWEST TO SOUTHEAST SURFACE PRESSURE GRADIENT AND STRONG COLD AIR ADVECTION WHICH WILL CREATE STRONG SURFACE WINDS DURING THE AFTERNOON AND EARLY EVENING. NEZ002-003-019>021-054-055-095-096-062200- /O.NEW.KCYS.WI.Y.0009.100506T2200Z-100507T0100Z/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY... HARRISON...AGATE 403 AM MDT THU MAY 6 2010 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING. * TIMING...A COLD FRONT WILL MOVE EAST ACROSS THE NEBRASKA PANHANDLE EARLY THIS AFTERNOON. STRONGEST WINDS ARE EXPECTED FOLLOWING THE FRONTAL PASSAGE FROM 4 PM THROUGH 7 PM MDT. * WINDS...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 TO 50 MPH. * IMPACTS...MOTORISTS...ESPECIALLY THOSE IN LIGHTWEIGHT OR HIGH- PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG AND GUSTY WINDS LATE THIS AFTERNOON AND EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH WITH GUSTS GREATER THAN 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CARPENTER
3 follow-up statements
606 WWUS75 KCYS 061512 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 912 AM MDT THU MAY 6 2010 ...STRONG WINDS WILL AFFECT THE WESTERN NEBRASKA PANHANDLE THIS AFTERNOON AND EARLY EVENING... .A STORM SYSTEM OVER NORTHERN WYOMING THIS MORNING WILL MOVE SLOWLY EAST THROUGH TONIGHT. AN ASSOCIATED SURFACE COLD FRONT WILL MOVE ACROSS THE WESTERN NEBRASKA PANHANDLE LATE THIS MORNING AND EARLY THIS AFTERNOON. BEHIND THE FRONT WILL BE STRONG WEST SURFACE WINDS WHICH WILL GUST AS HIGH AS 50 MPH. NEZ002-003-019>021-054-055-095-096-062315- /O.EXT.KCYS.WI.Y.0009.100506T2000Z-100507T0100Z/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY... HARRISON...AGATE 912 AM MDT THU MAY 6 2010 ...WIND ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING. * TIMING...A COLD FRONT WILL MOVE EAST ACROSS THE NEBRASKA PANHANDLE LATE THIS MORNING AND EARLY THIS AFTERNOON. THE STRONGEST WINDS WILL BE AFTER THE PASSAGE OF THE FRONT IN THE EARLY AFTERNOON AND CONTINUE THROUGH THE EARLY EVENING. * WINDS...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS AS HIGH AS 50 MPH. * IMPACTS...TRAVEL WILL BE HAZARDOUS THIS AFTERNOON AND EARLY EVENING...ESPECIALLY THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES. IN ADDITION...THE WINDS WILL PRODUCE AREAS OF BLOWING DUST NEAR RECENTLY PLOWED FIELDS. VISIBILITIES IN THOSE AREAS WILL BE NEAR ZERO AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH WITH GUSTS GREATER THAN 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WEILAND
292 WWUS75 KCYS 062111 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 311 PM MDT THU MAY 6 2010 ...STRONG WINDS WILL AFFECT THE WESTERN NEBRASKA PANHANDLE THROUGH THIS EVENING... .A STORM SYSTEM OVER SOUTHEAST MONTANA AT MID AFTERNOON WILL CONTINUE TO MOVE TO THE NORTHEAST TONIGHT. AN ASSOCIATED COLD FRONT HAS MOVED ACROSS PANHANDLE AS OF 3 PM. BEHIND THE FRONT WILL BE STRONG WEST SURFACE WINDS WHICH WILL GUST AS HIGH AS 45 MPH THROUGH THE EARLY EVENING. NEZ002-003-019>021-054-055-095-096-070100- /O.CON.KCYS.WI.Y.0009.000000T0000Z-100507T0100Z/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY... HARRISON...AGATE 311 PM MDT THU MAY 6 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. * TIMING...A COLD FRONT HAS MOVED EAST ACROSS THE NEBRASKA PANHANDLE BY MID AFTERNOON. NORTHWEST WINDS WILL INCREASE OVER THE ENTIRE PANHANDLE THROUGH THE LATE AFTERNOON AND CONTINUE THROUGH THE EARLY EVENING. * WINDS...AT 3 PM...WIND SPEEDS WERE BETWEEN 15 AND 25 MPH. THE SPEEDS WILL INCREASE BY LATE AFTERNOON AND WILL BE SUSTAINED AT 25 TO 35 MPH WITH GUSTS AS HIGH AS 45 MPH. * IMPACTS...TRAVEL WILL BE HAZARDOUS FOR THE REST OF THE AFTERNOON AND EARLY THIS EVENING...ESPECIALLY FOR THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES. IN ADDITION...THE WINDS WILL PRODUCE AREAS OF BLOWING DUST NEAR RECENTLY PLOWED FIELDS...REDUCING THE VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS GREATER THAN 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WEILAND
423 WWUS75 KCYS 070042 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 642 PM MDT THU MAY 6 2010 NEZ002-003-019>021-054-055-095-096-070145- /O.CAN.KCYS.WI.Y.0009.000000T0000Z-100507T0100Z/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY... HARRISON...AGATE 642 PM MDT THU MAY 6 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND ADVISORY. ALTHOUGH NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE ACROSS THE WESTERN NEBRASKA PANHANDLE THROUGH SUNSET...WIND SPEEDS ARE NO LONGER EXPECTED TO REACH ADVISORY CRITERIA. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED. $$ HAHN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at May 6, 3:31 AM MDT, 32 minutes earlier.
Area forecast discussion, May 6, 3:31 AM MDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 331 AM MDT THU MAY 6 2010 .SHORT TERM...TODAY THROUGH FRIDAY NIGHT... 500 MB HEIGHT FALLS OBSERVED IN THE 00Z SOUNDINGS ACROSS THE GREAT BASIN HAVE KEPT WYOMING AND WESTERN NEBRASKA BENEATH A DIFFLUENT UPPER LEVEL FLOW OVERNIGHT. THIS HAS RESULTED IN A BAND OF RAIN AND SNOW ROUGHLY FROM SOUTHWEST TO NORTHEAST ACROSS THE AREA...WITH CLOUD TOPS BEGINNING TO SHOW A WARMING SIGNATURE AS OF 300 AM MDT. FORECAST WILL CALL FOR PRECIPITATION CHANCES GRADUALLY DECREASING THROUGH THE MORNING HOURS...AS SURFACE LOW PRESSURE SHIFTS TO THE EAST AND BRINGS AN INVERTED SURFACE TROUGH AND COLD FRONT ACROSS THE FORECAST AREA THIS MORNING. SURFACE WINDS WILL INCREASE WEST OF THE INVERTED SURFACE TROUGH AXIS. WINDS WILL BE STRONGEST ACROSS THE NEBRASKA PANHANDLE AS THE TROUGH AXIS MOVES OUT OF THE AREA BY MID-AFTERNOON AND WILL ISSUE A WIND ADVISORY FOR THIS AREA WITH THIS FORECAST PACKAGE. THE WIND ADVISORY WILL ONLY BE FOR A BRIEF PERIOD...BUT SUBSIDENCE AND PRESSURE RISES BEHIND THE FRONT ARE EXPECTED TO INCREASE WINDS TO GREATER THAN 30 MPH SUSTAINED AND CREATE GUSTY CONDITIONS TO AROUND 45 MPH ACROSS THE PANHANDLE ZONES. WILL KEEP THE FORECAST DRY FOR FRIDAY AS THE UPPER RIDGE BUILDS OVER THE AREA WITH SURFACE HIGH PRESSURE CONTINUING TO MOVE OVERHEAD. WINDS WILL REMAIN BREEZY FRIDAY WITH TEMPERATURES 15 TO 20 DEGREES BELOW NORMAL. THE SURFACE HIGH PRESSURE WILL SHIFT EAST OF THE AREA FRIDAY NIGHT ALLOWING THE ONSET OF INCREASED MOISTURE FLOWING IN FROM THE SOUTHEAST. HAVE ADDED MENTION OF PATCHY FOG FOR EARLY SATURDAY MORNING TO ACCOUNT FOR THE MORE MOIST UPSLOPE FLOW EXPECTED EARLY SATURDAY MORNING. .LONG TERM...SATURDAY THROUGH WEDNESDAY NIGHT...MODELS STILL SHOW AN ACTIVE PATTERN ACROSS THE WESTERN UNITED STATES AND THE GREAT PLAINS AS A SERIES OF PACIFIC STORM SYSTEMS PUSH ACROSS THE AREA...AND A LONG WAVE TROUGH ESTABLISHES ITSELF OVER WESTERN CANADA/UNITED STATES NEXT WEEK. AFTER A BRIEF BREAK THIS WEEKEND WITH A WARM FRONT PUSHING ACROSS THE AREA FROM THE SOUTHWEST...ALL MODELS SHOW THE FIRST UPPER LEVEL TROUGH QUICKLY MOVING ACROSS CALIFORNIA AND THE SOUTHERN GREAT BASIN REGION SUNDAY AND SUNDAY NIGHT. THE TROUGH QUICKLY MOVES EASTWARD INTO THE CNTRL ROCKIES BY MONDAY...AND BECOMES NEGATIVELY TILTED AS IT PUSHES INTO COLORADO. GFS IS A BIT FURTHER NORTH COMPARED TO THE OTHER MODELS...BUT ALL MODELS SHOW MODERATE TO LOCALLY HEAVY RAINFALL ACROSS THE AREA...ESPECIALLY EAST OF THE LARAMIE RANGE AND SNOW IN THE MOUNTAINS ABOVE 8000 FEET. THIS STORM SYSTEM APPEARS TO BE A BIT WARMER THAN THE SECOND SYSTEM...SO MAINLY EXPECT RAIN EVEN IN THE HIGHEST VALLEYS. THERE IS SOME CONCERN OF STRONG TSTORMS MONDAY AFTERNOON AND EARLY MONDAY NIGHT WITH MODEL SOUNDINGS SHOWING SOME AREAS AROUND 1000 J/KG OF CAPE...LI/S BELOW -5C...ALONG WITH A STRONG 110KT JET JUST SOUTH OF THE REGION. WILL CONTINUE TO MONITOR THESE CONDITIONS THROUGH THE WEEKEND. INCREASED POP SUNDAY NIGHT THROUGH MONDAY NIGHT WITH PROBABILITIES NEAR 45 TO 50 PCT ACROSS THE VALLEYS AND HIGH PLAINS AND AROUND 60 PCT IN THE MOUNTAINS. OTHERWISE...AFTER A BRIEF WARM UP TO NEAR NORMAL TEMPS THIS WEEKEND...EXPECT A COOLING TREND BY EARLY NEXT WEEK WITH TEMPS BELOW NORMAL AND GENERALLY IN THE UPPER 40S AND 50S. FOR TUESDAY AND WEDNESDAY...MOST MODELS SHOW ANOTHER STORM SYSTEM PUSHING INTO THE NORTHERN AND CENTRAL ROCKIES WITH THE GFS AND ECMWF IN VERY GOOD AGREEMENT FOR 6 TO 7 DAYS OUT. THIS SYSTEM IS EXPECTED TO BE COLDER...SINCE IT PUSHES SOUTHEAST OUT OF THE GULF OF ALASKA LATE IN THE WEEKEND. GFS AND ECMWF SHOW THE TROUGH DIGGING SOUTH INTO THE FOUR CORNERS REGION...AND THEN STALLING ACROSS COLORADO. WITH HIGH PRESSURE NORTHEAST OF THE AREA AND COLDER AIR ACROSS THE FRONT RANGE...CONCERNED OF A POSSIBLE LATE SPRING SNOWFALL ABOVE 5000 FEET OVER THE HIGH PLAINS AND THE MOUNTAINS THROUGH WEDNESDAY. WITH GOOD MODEL AGREEMENT AND CONSISTENCY...LOWERED TEMPS 10 TO 15 DEGS BELOW NORMAL ACROSS THE REGION WITH HIGHS STRUGGLING TO REACH THE 40S BY WEDNESDAY AFTERNOON. INCREASED POP UP TO 35 PCT ACROSS THE HIGH PLAINS WITH NEAR 50 PCT IN THE MOUNTAINS. && .AVIATION...PERIODS OF MVFR CONDITIONS ARE EXPECTED WEST OF THE LARAMIE RANGE THIS MORNING WITH RAIN AND SNOW SHOWERS AS A COLD FRONT PUSHES ACROSS SOUTHEAST WYOMING. THERE IS A 20 PERCENT CHANCE OF IFR OR LOWER CONDITIONS AT KRWL AND KLAR THIS MORNING IN OR NEAR HEAVIER SHOWER ACTIVITY WITH CIGS BRIEFLY BELOW 1K FEET AGL. CONDITIONS ARE EXPECTED TO IMPROVE TO VFR BY THIS AFTERNOON...BUT WINDS WILL INCREASE OUT OF THE WEST OR NORTHWEST BETWEEN 15 TO 30 KTS AND GUSTS UP TO 45 KTS. FURTHER EAST...PRIMARILY EAST OF THE LARAMIE RANGE INTO WESTERN NEBRASKA...VFR CONDITIONS WILL PREVAIL THROUGH THE DAY WITH MOST OF THE PRECIP EXPECTED TO REMAIN NORTH AND WEST OF THE AREA. WINDS WILL BE MORE OF AN ISSUE AS THE COLD FRONT PUSHES ACROSS THE AREA. EXPECTED NORTHWEST WINDS TO INCREASE BETWEEN 20 TO 30 KTS WITH GUSTS AROUND 45 KTS THIS AFTERNOON AND THIS EVENING. WINDS WILL DIMINISH AFTER SUNSET THIS EVENING. && .FIRE WEATHER... WIND SPEEDS WILL INCREASE ACROSS THE DISTRICT TODAY AS A SURFACE COLD FRONT MOVES EAST ACROSS THE AREA. WINDS NEAR RAWLINS WILL INCREASE BY AROUND 900 AM MDT AND THEN WILL INCREASE FOR LOCATIONS FARTHER EAST THROUGH THE LATE MORNING. STRONGEST WINDS WILL OCCUR FROM 400 PM MDT THROUGH AROUND 700 PM MDT TODAY. MUCH LOWER DEW POINTS WILL FOLLOW THE FRONT ACROSS THE AREA...WITH MANY AREAS DROPPING RELATIVE HUMIDITIES DOWN TO AROUND 15 TO 20 PERCENT LATE THIS AFTERNOON. ONLY MODERATE HUMIDITY RECOVERY IS EXPECTED TONIGHT ALONG AND NEAR THE LARAMIE RANGE...BUT GOOD TO EXCELLENT RECOVERIES ARE EXPECTED ELSEWHERE TONIGHT. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/AVIATION...CARPENTER LONG TERM...TJT
Hazardous weather outlook, May 5, 6:40 PM MDT, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 640 PM MDT WED MAY 5 2010 NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119- 061630- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 640 PM MDT WED MAY 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WEST WINDS WILL BE SUSTAINED AT 20 TO 30 MPH ON THURSDAY WITH GUSTS TO 40 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ103>106-109>111-113-115>117-061630- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-UPPER NORTH PLATTE RIVER BASIN- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- 640 PM MDT WED MAY 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT SHOWERS WILL BE LIKELY FOR MUCH OF TONIGHT. THE SHOWERS MAY CHANGE TO SNOW AT ELEVATIONS ABOVE 7000 FEET AFTER MIDNIGHT...WITH LITTLE OR NO ACCUMULATION EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WEST WINDS WILL BE SUSTAINED AT 25 TO 35 MPH ON THURSDAY WITH GUSTS TO 45 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ112-114-061630- SIERRA MADRE RANGE-SNOWY RANGE- 640 PM MDT WED MAY 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING. .DAY ONE...TONIGHT NUMEROUS SNOW SHOWERS ARE EXPECTED OVERNIGHT WITH AN INCH OR TWO OF NEW SNOW LIKELY BY SUNRISE THURSDAY. DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SNOW SHOWERS WILL BE LIKELY OVER THE SNOWY AND SIERRA MADRE RANGES ON THURSDAY. IN ADDITION...WEST WINDS WILL BE SUSTAINED AT 25 TO 35 MPH ON THURSDAY IN OPEN AREAS WITH GUSTS TO 45 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
Nearby
Wind Advisories in Nebraska, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.